# SDR SCNA20230314102

- Difficulty date: February 26, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-8
- Aircraft serial: 32579
- Aircraft time: 57,624 hours, 37,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT T/C 538160000  NR 00109: FWD CARGO BAFFLE STA 500G - 500H STR 25R CRAKCED.   RESOLUTION: REMOVED AND INSTALLED REPLACEMENT BAFFLE FWD CARGO BAFFLE STA 500G-500H STR 25R IAW B737 SRM 51-40-02-0G-0 AND BOEING DWG #143A7505 REV. B.
